Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ {\rm mod}\,2$ homology of the image of an exactly $ 2$ to $ 1$ map from a sphere


Author: George W. Henderson
Journal: Proc. Amer. Math. Soc. 18 (1967), 723-726
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0212790-2
MathSciNet review: 0212790
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212790-2
Article copyright: © Copyright 1967 American Mathematical Society